Journal for Research in Mathematics Education

Journal for Research in Mathematics Education

4.11 - 1251 ratings - Source

Journal for Research in Mathematics Education 1999, Vol. 30, No. 3, 265-285 Upper Elementary School Pupilsa#39; Difficulties in Modeling and Solving Nonstandard Additive Word Problems Involving Ordinal Numbers Lieven Verschaffel, Erik Deanbsp;...


Title:Journal for Research in Mathematics Education
Author:
Publisher: - 1999
ISBN-13:

Continue

You Must CONTINUE and create a free account to access unlimited downloads & streaming